MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD* ORTHOPEDIC LOWER EXTREMITY DRAPES; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. HALYARD* ORTHOPEDIC LOWER EXTREMITY DRAPES; SURGICAL DRAPES AND PACKS
Model Number 48094
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not available for return.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.
 
Event or Problem Description
A maude adverse event report 15515323 was found when performing maude search for postmarket surveillance report preparation.Search of the complaint database, did not find that a prior complaint was received for this incident.At the end of the surgical case when removing the drapes off of the patient, the surgeon noticed that the lower extremity drape was torn under the patient's knee.
 
Additional Manufacturer Narrative
The product involved in the event was not available for return.The device history record was reviewed for lot number ac2131305f reported.The lot met manufacturing process and quality specifications prior to release.No rework or special conditions were reported.No root cause was established.Personnel was notified about this incident.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col.educativa, nogales sonora 87093
MX   87093
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17261520
Report Number3005997949-2023-00004
Device Sequence Number5774000
Product Code PUI
UDI-Device Identifier30680651480942
UDI-Public30680651480942
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48094
Device Catalogue Number48094
Device Lot NumberAC2131305F
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by Manufacturer07/07/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown